MathSciNet Relay Station
MathSciNet bibliographic data
MR2143994 (2005m:93047) 93B36 (93C23)
Lee, Y. S.; Moon, Y. S.; Kwon, W. H.; Park, P. G. Delay-dependent robust $H\sb \infty$ control for uncertain systems with a state-delay. Automatica J. IFAC 40 (2004), no. 1, 65–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement